Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Pregnant, diagnosed with hyperthyroidism. Suggested Thyronorm. Effect on baby from the tablet?

Hello Doctor .. how are you ? My wife is pregnant (12th week going) and being diagnised for hypothyroidism with TSH level 6.65 we consulted Fortis hospital endocrinologis and he has advised to take Thyronorm 50 mcg for one month and do the blood test again to check the tsh levels. Is it safe to take that tablet ? is thee any side effects on baby from that tablet or hight thyroid value? do you suggest any other medication for thyroid ? Thanks, Niranjan Hegde Bangalore
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hello, Welcome to HCM, I am Dr. Das
Your report does not sounds like hypothyroidism. You do not need to take any drug.

You should consult with another doctor or your treating gynecologist for second opinion.
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor